# SDR JJBA201904263014

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 30,445 hours, 21,307 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: 23074862
- Part serial: CAE312922
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 26,320 hours, 16,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

#1 ENGINE EXHAUST CONE MISSING. R&R #1 ENGINE. OPS AND LEAK CHECK SAT. DOWNLOADED FDR.
